標題: Forecasting enrollments based on fuzzy time series
作者: Chen, SM
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: fuzzy time series;enrollments;forecasting;fuzzy set;linguistic value;linguistic variable
公開日期: 12-八月-1996
摘要: This paper presents a new method to forecast university enrollments based on fuzzy time series. The data of historical enrollments of the University of Alabama shown in Song and Chissom (1993a, 1994) are adopted to illustrate the forecasting process of the proposed method. The robustness of the proposed method is also tested. The proposed method not only can make good forecasts of the university enrollments, but also can make robust forecasts when the historical data are not accurate. The proposed method is more efficient than the one presented in Song and Chissom (1993a) due to the fact that the proposed method uses simplified arithmetic operations rather than the complicated max-min composition operations presented in Song and Chissom (1993a).
URI: http://hdl.handle.net/11536/1108
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 81
Issue: 3
起始頁: 311
結束頁: 319
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VB35900002.pdf